# SDR DHL9972739C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 356-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, ANGLE AT STR 19L LOCATION FROM STA 360 TO 356 HAS CORROSION.  REMOVED ATTACH T ANGLE STA 360 - 356 FWD OF STR 19 LT AS PER SRM 51-30-2, FABRICATE REPLACEMENT PART PER DWG 65-18420, USING 60-10005 8 LONG USING 7075T7351 IN PLACE OF 7075T6 IAW 99AVHM 065RO-1, ACCOMPLISH PENETRANT INSPECTION OF REWORKED PART PER AVITAS 99AVHM 065R01.  NO CRACKS NOTED, ACCOMPLISH HARDNESS TEST IAW AVITAS RP 99AVHM 065R01, INSTALLED T ANGLE AT STR 19L PER SRM 51-30-2.  TREATED AND PRIMED PARTS PER SRM 51-10-2  N/R 3649.
